<  Back to the Polytechnique Montréal portal

Oblique surface-waves on a pair of planar periodic slotted wave-guides

C. Tannous, R. Lahlou and Maurice Amram

Article (1995)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/31697/
Journal Title: Journal of Sound and Vibration (vol. 180, no. 4)
Publisher: Elsevier
DOI: 10.1006/jsvi.1995.0108
Official URL: https://doi.org/10.1006/jsvi.1995.0108
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Tannous, C., Lahlou, R., & Amram, M. (1995). Oblique surface-waves on a pair of planar periodic slotted wave-guides. Journal of Sound and Vibration, 180(4), 683-687. https://doi.org/10.1006/jsvi.1995.0108

Statistics

Dimensions

Repository Staff Only

View Item View Item